# SDR COMA0760681

- Difficulty date: November 30, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 22,622 hours, 20,616 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Part number: 1104SD100201
- Condition: Leaking
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5394 - RECEIVED FLAP FAIL MESSAGE ON TAXI IN.  REPLACED NR 2 FLAP FLEX SHAFT ON LEFT SIDE.  NO FURTHER DEFECTS.
